MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; HEPATITIS C ANTIBODY ASSAY

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; HEPATITIS C ANTIBODY ASSAY
Catalog Number 08837058190
Medical Device Problem Codes False Positive Result (1227); Improper or Incorrect Procedure or Method (2017); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).Qc and calibration were acceptable.The alleged sample was not repeated on the elecsys anti-hcv ii assay.Per the product labeling: "all initially reactive or borderline samples should be retested in duplicate using the elecsys anti-hcv ii assay." for repeatedly reactive samples, "confirmation via supplemental methods (e.G.Immunoblot or detection of hcv rna).If one or both measurements remain borderline the analysis of a follow-up sample is recommended." "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.The elecsys ahcv ii assay performs within specification.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hcv ii results for a patient sample tested on a cobas e 402 analytical unit.The elecsys anti-hcv ii: 106 coi (positive).Siemens: positive.Vidas biomerieux: 0.88 coi (negative).Immunoblot riba: negative (negative).Hcv-rna: not detected.No erroneous result was reported out.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
HEPATITIS C ANTIBODY ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24686344
Report Number1823260-2026-01070
Device Sequence Number15879489
Product Code MZO
UDI-Device Identifier07613336166994
UDI-Public07613336166994
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08837058190
Device Lot Number90665201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown